# SDR DALA2015071704449

- Difficulty date: July 16, 2015
- Submitted: July 31, 2015
- Operation: Air carrier
- Aircraft: N904DL
- Make and model: Doug MD-88
- Aircraft serial: 49535
- Aircraft time: 74,354 hours, 57,047 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1271
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS FOUND ON THE FUSELAGE SKIN BS 1271 BETWEEN LONGERONS 1 AND 2R.   REPAIRED IAW ETI-88-15-216, REV ORIG AND ERA 536465-14AD, REV ORIGINAL.
